.I started taking this medication for 6 days so far and have not been able to have an erection when with my wife. Additionally there is a significant reduction of sensation/feeling around my scrotum and penis.
I am 51 and have NEVER had this problem before. I have been trying to shake an annual winter bronchial infestion which is usually knocked outby Z-pac. However since it did not do the trick my doctor tried Prednisone in hopes to allow my lungs to rest from the coughing reducing the inflamation however I only took it for three days because of the inability to sleep and the initiation of the erection problem starting. (the Z pac has caused this b4) My doctor then prescribed the levofloxacin which is doing the trick on the bronchial issue but I have had a revisit of loss of sensation around my scrotum and penis which, of course, is the trigger for erection. the erections came back 5 days after stopping the prednisone but stopped again after starting the levofloxacin
I had a very minor ischemic attack a year ago but no loss of any function then or now. Still very active. The loss of sensation around my scrotum made me initially think I had another mini stroke but I have no symptoms anywhere else and the only change or introduction to my body is this medicine mentioned above. After looking up side effects I am seriously wondering if this stuff is giving me this horrible side effect.